# SDR FDEA202202240779

- Difficulty date: February 24, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

UNDOCUMENTED COMPOSITE REPAIR WERE FOUND ON SKIN EMPENNAGE STA 1981.9-1941 11   O'CLOCK POSITION PERFORMED TAP TEST INSP. PER SRM 51-10-06 AND EVALUATED I.A.W CASCADE AEROSPACE   WORK CARD 07765 NR0408  AND NR0407 AND NO DAMAGE OR DEVIATIONS NOTED. FOR RECORD PURPOSES ONLY.    MAJOR REPAIR
